It is quite possible to overdose on Duromine, especially if the drug it is not taken following the guidelines set by the doctor. If an overdose of the drug is suspected, then it is very important for the individual to seek medical attention, IMMEDIATELY. This is not something that you should sit around with at home, hoping it will go away, as if there is a high amount of Duromine in the system, there is a great possibility that an individual may suffer serious injury to the body or even death.
Duromine Overdose Signs and Symptoms
If you follow the instructions of the doctor and what he has prescribed, then ….. When a Duromine overdose occurs, the individual will experience a heightened sense of euphoria, hallucinations, disorientation, heavy breathing, confusion and panic. Fatigue, central nervous system depression, convulsions and coma may follow the central stimulation.
The body may experience a series of cardiovascular effects such as hypertension or hypotension, arrhythmias and circulatory collapse.
Gastrointestinal symptoms would be vomiting, nausea, diarrhea and abdominal cramps
Duromine Overdose Treatment
Generally the treatment for a Duromine overdose will depend on the quantity consumed. The first step would be individual having their stomach pumped and washed out with water, especially if the consumption had occurred within the past 3-4 hours. If people are experiencing a depressed central nervous system, then a gastric lavage, along with activated charcoal may be given. People who are having convulsions may be given Diazepam via the mouth, or cautiously through intravenous injection. If renal activity is functioning, it is has been shown that the acidification of urine has been proven to eliminate Duromine from the body. From this, doctors could also recommend peritoneal dialysis or peritoneal dialysis.